Tacrolimus

Tacrolimus is an immunosuppressant drug used to lower the risk of organ rejection after an organ transplant. It is also used to treat conditions like eczema, psoriasis, uveitis, and vitiligo.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What can cause a painless tiny white patch over the jawline?

Query: Hello doctor, I am 28 years old. I got a tiny invisible white patch near my right ear over the jawline before two months. People around me noticed a month later, which I did not take seriously. Eventually, it started growing with time. Now, after two months, the hair on the face too has become gre...  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Attach the picture to assess the lesion so I can guide you accordingly. Do you have a chalky white patch? Do you have a history of atopy or allergies? Do you have autoimmune disorders or a family history of Vitiligo? Is there a history of photosensitivity, contac...  Read Full »

What is the reason for tightness and discoloration in the penis?

Query: Hello doctor, I have tightness in my penis, along with some discoloration on the penis head. I get wound sometimes. Also, I do not have the habit of masturbation, but there is some difference when I tried to check the changes. And the shape and size vary all the time.  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. From the history, it seems you have developed lichen sclerosis et atrophicus. In this condition, discoloration and tightness occur. Since when do you have this issue? Is it spreading? I need to see the discoloration so that I can assess. Please revert with a ...  Read Full »

Can laser treatment for acne cause hair loss in the beard?

Query: Hello doctor,I am losing my beard, and I can see small bald patches in them. Please help. I am currently on Tretiva 20 and Cyomin 50.  Read Full »


Dr. Shama Naaz

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You are complaining of small patches of hair loss from your beard. Hair loss occurs due to alopecia areata (an autoimmune disorder) or fungal infection, or bacterial infection. To make a pinpoint diagnosis, you should send a picture of your hair loss for further mana...  Read Full »

Kindly suggest treatment for itchy yellow bumps on the penis and scrotum.

Query: Hello doctor, I am having a small yellow kind of boils on my scrotum and penis, which itches a lot. Sometimes, the itch becomes unbearable and I often happen to scratch the skin. The problem has increased over the last month or so. The boils have spread onto the entire scrotum and penis. Please sugg...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Are you itching in web spaces or anywhere else on the body? Does anyone else in the family suffer from similar itching? Do you feel more itchy at night? Have you tried to burst the boil? Is there any discharge? Have yellow boils and itching started together or boils pre...  Read Full »

Can you give a second opinion for my skin pigmentation?

Query: Hi doctor,I am seeking a second opinion on an issue. Recently, a doctor at a skin cancer clinic observed my hands and arms and noticed sunspots on my hands. I have something similar on my right inner forearm. In the past, I have noticed a spot growing adjacent to this. Another, dermatologist felt th...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. Blotchy pigmentation is a common problem noticed in patients above 50 years of age. A sensitive skin predisposes more to such pigmentary changes. Your clinical images are suggestive of macular seborrheic keratosis or solar lentigo, both of which are benign. Although, comm...  Read Full »

Can I take steroid injection for a bald patch on the beard?

Query: Hi doctor, I have a bald patch on the beard for the past three weeks. I am suspecting alopecia. I have uploaded the photo. Please help me.  Read Full »


Dr. Sandeep Golla

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your picture (attachment removed to protect patient identity). Your concern is alopecia areata, which is an autoimmune entity. I suggest you try Tacroz forte (Tacrolimus) twice daily on the patch. Consult your specialist doctor, discuss with him or her and ta...  Read Full »

Which medicine should I take for patchy beard?

Query: Hi doctor, Actually, my skin tone is medium and is very oily. I want to have a white and fair skin tone. I also want to get rid of this oily skin. I have been taking Omega 3 capsules for two months as someone told me that it will help me for my skin, but I did not notice any changes. Now, one of my ...  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. The darker skin tone can be attributed to tanning and also ones natural color. I therefore recommend you daily sunscreen, use it 20 minutes prior to going outside. Using a night cream like ISIS Neotone night serum everyday at night for two to three months will help,...  Read Full »

Kindly suggest a solution for itchy gray patches in the groin area.

Query: Hello doctor, I am a 21-year-old male. There are whitish-gray colored patches on the groin area which are roughly round and approximately 2 cm in diameter and itches a lot especially during night time. Kindly tell me what the condition is.  Read Full »


Dr. Deepti Shukla

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I went through your photo (attachment removed to protect patient identity). You have white patches as well as redness. Now redness and itching are due to fungal infection, but white patches are different. White patches are either due to leucoderma or vitiligo. I ...  Read Full »

Why did my cheek turn white on applying Selsun blue shampoo?

Query: Hi doctor, I am a 37 year old male. From my childhood, I had white patches (skin discoloration) that come and go and I was informed that was due to dandruff. I always use moisturizer. I read an online post and I applied Selsun blue shampoo on one side of the cheek where there were light wheatish pa...  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. What do you mean by white patches? Was it diagnosed as Pityriasis versicolor or vitiligo? Please send images. What medications have you used till now? Revert back with the answers to the above questions to a dermatologist online --> https://www.icliniq.com/ask-a-docto...  Read Full »

Can leucoderma be cured?

Query: Hi doctor, I am having a white patch on the back of my foot. It has been in the same shape for 2 years. My doctor said it as leucoderma due to footwear and gave an ointment. I used it for one month, but I did not observe any change. Is this curable?  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. With your descriptions, it seems that you are having focal vitiligo or chemical leucoderma due to footwear. It is primarily an autoimmune disease with a familial predisposition presented with chalky white or milky white in appearance. Other autoimmune diseases may be asso...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.